# SDR DHL2003801085

- Difficulty date: July 13, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Condition: Lack Of Lube
- Location: Rt Gear Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION GEAR DOOR NOT LATCHED LIGHT STAYED ILLUMINATED.  WHEN PUTTING THE GEAR HANDLE IN UP LATCH CHECK POSITION LIGHT WENT OUT.  VISUALLY INSPECTED RIGHT GEAR DOOR AND UP LATCH MECHANISM.  NO DEFECTS NOTED.  LUBED UP LATCH MECHANISM PER M/M 32-31-4.
